ON DS*-SETS AND DECOMPOSITIONS OF CONTINUOUS FUNCTIONS


EKİCİ E. , Jafari S.

FILOMAT, vol.22, no.2, pp.65-73, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.2298/fil0802065e
  • Title of Journal : FILOMAT
  • Page Numbers: pp.65-73

Abstract

In this paper, the notions of DS*-sets and DS*-continuous functions are introduced and their properties and their relationships with some other types of sets are investigated. Moreover, some new decompositions of continuous functions are obtained by using DS*-continuous functions, DS-continuous functions and D-continuous functions.